Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Social and performance anxiety
  ** Re: Social and performance anxiety
MORE INFO

CATEGORIES

KOM2002 (question)  Social and performance anxiety

Thread Messages in thread:

reply ** Re: Social and performance anxiety , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 25 Apr 2007 22:36
question Social and performance anxiety , ****** , 25 Apr 2007 12:36
 99883. To top of pageTop   Next message down
Social and performance anxiety
From: ******
Date: Wed, 25 Apr 2007 12:36:41 +0200
Language: English

 


Reply to this message

Reply to all  

question
Hello,

Could you please shed some light on 2 things please: firstly, the best medication available for this problem and, secondly, the combinations of different types of medication.

With the first issue, from my research and from my Psychiatrist, it seems that Parnate (an MAOI) is the best available medicine although Nardil (also MAOI) is far better but only available in the USA for some strange reason. I haven't tried Parnate even though I have a prescription for it because of it's dangerous side effects and low efficacy. I would be prepared to try Nardil because of it's high efficacy. How can I get this?

I am trying Rivotril (Clonazepam), a benzodiazepine, which has helped but is sedating. I think this combined with Inderal (beta blocker) may be a good option. Any better medications?

Secondly, I know it's safe to have a benzo with a beta blocker but is it safe to have a MAOI (perhaps Moclobemide such as Aurorix/Clorix) with a benzo or a SSRI with a benzo? What other combinations may be effective?

Thank you.
 99911. To top of pageTop Previous message Previous message  
** Re: Social and performance anxiety (Reply to: 99883 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Wed, 25 Apr 2007 22:36:26 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Try out what medicine is best for you in close co-operation with your psychiatrist. People react very different on different medications.

There is a large risk of becoming addicted if you use benzodiazepines for more than a month. Read more about benzodiazepine addiction.




You are not logged in
Today's date: Thu, 29 Sep 2022 17:08:55 +0200
KOM 2002